# SDR 03FDEA01939

- Difficulty date: November 13, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, INBOARD HINGE FITTING LOWER MOUNT BOLT HOLE MATING SURFACE CORRODED (WING SIDE).   LT OUTBOARD FLAP, INBOARD HINGE FITTING LOWER MOUNT BOLT HOLE MATING SURFACE CORROSION REMOVED & REPAIRED AS PER CMM 57-44-08 AND DWG   ARC0502.
